# SDR AWXA200600711

- Difficulty date: March 24, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N83263
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED CORROSION, LEVEL 2 INTERGRANULAR, ON L3 DOOR EMERGENCY LOWER WEB FROM BS 1340 TO BS 1360 AT STR 17L.  MAINTENANCE REMOVED CORROSION FROM LOWER WEB FROM BS 1340 TO BS 1360 AT STR 176 IAW BOEING 757-200 SRM 51-10-02.  CORROSION FOUND OUT OF LIMITS IAW BOEING 757-200 SRM 53-60-15-1A 1.  REMOVED THRESHOLD WEB FROM BS 1340 TO BS 1360 AT STR 17L IAW BOEING 757-200 SRM 51-40-02.  INSTALLED FABRICATED THRESHOLD WEB FROM BS 1340 TO BS 1360 AT STR 17L IAW BOEING 757-200 SRM 51-40-02.
